Grapeseed Question

Discussion in 'Fibromyalgia Main Forum' started by kellyamos, Jul 19, 2010.

  1. kellyamos

    kellyamos New Member

    Hello all. I have FM and RA and I have been reading several posts recently about Grapeseed and Grapeseed extract. Well, about 2 months ago I got some Grapeseed (not the extract) - 380 mgs capsules from Swansons.

    I am wondering how long before I should see some positive changes after starting it? Actually, I have been doing VERY bad the last month or so. TONS of inflammation and severe pain from my RA which is in a full rage on my body right now.

    I am also wondering if all of this recent RA severe flair could be a side effect from the Grapeseed??? I could be totally wrong on this, but I have had RA for 12 years and take methotraxate for it and it has worked really well all these years, until I started taking the Grapeseed.

    I am thinking of trying Simponi or Cimzia for this RA flair. Has anyone tried either if these meds and if so, did they work? I know this is the FM board, and I deeply apologize for asking this on the FM board, but the Arthritis board is very slow.

    I know there are many here that have FM as well as RA? If anyone could help with my questions, I would deeply appreciate it. Oh, and I stopped taking the Grapeseed 3 days ago just to see if it was the culprit of the RA flair.

  2. kat211

    kat211 New Member

    Thus, your experience with anything differs from others. That said, how have you been feeling since you stopped taking it? give it more time and see how you feel. Then decide if it is worth it to continue taking it or not.

    Effexor, cymbalta, lyrica, and all other meds have helped many on this board. These medications have also harmed or had no effect on others. There is no magic answer.

    What makes you feel great can make me bedridden, and vice versa.

    That said, it could help to document how you feel from day to day. Do not get discouraged after a few days, keep going. If you get to a point that it is not worth it for you, quit and try something else.

    I know this is not very comforting, but you must be patient and willing to try new things...